MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC358XL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges consumer's wife alleges the remote stopped working and the consumer got stuck in the chair and had to call the fire department to get him out.
 
Additional Manufacturer Narrative
The alleged loss of power could not be duplicated.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
MDR Report Key12122876
Report Number2530130-2021-00072
Device Sequence Number3768855
Product Code INO
UDI-Device Identifier00606509400299
UDI-Public00606509400299
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358XL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;